# SDR DHL200072408C

- Difficulty date: March 18, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RT/W O/B UPPER T/E PANEL O/B SUPPORT ANGLE CRACKED JUST I/B OF O/B AILERON.  REMOVED AND REPLACED ANGLE IAW 727 SRM 51-30-2.  ALODINED AND PRIMED AREA IAW 727 SRM 51-10-2.  INSTALLED PANELS PER M/M 51-30-2.
